MAUDE Adverse Event Report: SYNTHES GMBH INSERT-HANDLE RADIOLUC SHORT; NAIL, FIXATION, BONE

SYNTHES GMBH INSERT-HANDLE RADIOLUC SHORT; NAIL, FIXATION, BONE
Catalog Number 03.043.018
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that pre-operatively the aiming device could not be connected with the connection screw.There was no patient consequence.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d10.Corrected: b3.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d9.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h3, h4, h6: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the assemble area of the insert-handle radioluc short was slightly stripped.The entire damaged surface was thoroughly examined and no manufacturing-related problems were observed.The observed condition of the device is consistent with a component failure that was caused by exposure to unintended forces like overtightening the device while assemblance; or by assembling the device in a misaligned position.Properly handling and attention to the approved use of the device diminishes the risk of failure.A dimensional inspection was unable to be performed due to the post-manufacturing damage.A functional evaluation was performed with the product, which was also returned as part of this complaint.Excessive force was applied during disassembly, and subsequent reassemblies were carried out multiple times, consistently experiencing resistance during the assembly process.This condition is related to the damage observed in the devices.The complaint condition was successfully replicated; therefore, the allegation can be confirmed.The overall complaint was confirmed as the observed condition of the insert-handle radioluc short would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): part: 03.043.018-15.Lot: 59011p2.Manufacturing site: hägendorf.Release to warehouse: 22-may-2025.A dhr evaluation was performed for the finished device article # 03.043.018-15 lot # 59011p2, and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
INSERT-HANDLE RADIOLUC SHORT
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
9083863534
MDR Report Key23486583
Report Number8030965-2025-11113
Device Sequence Number10330214
Product Code JDS
UDI-Device Identifier07612334170996
UDI-Public(01)07612334170996(10)59011P2
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201336
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.043.018
Device Lot Number59011P2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer11/10/2025
11/20/2025
12/23/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date11/12/2025
11/24/2025
12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRIVING CAP.
Patient SexUnknown